# SDR VTZA200500216

- Difficulty date: November 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE WHEN REDUCING POWER BELOW 50 PERCENT.
